# SDR SIMA200522004

- Difficulty date: August 1, 2005
- Submitted: September 8, 2005
- Operation: Air carrier
- Aircraft: N816AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145552
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 14522459003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING IMBV INSPECTION, FOUND CENTER HAT BEAM RAMP CORRODED.  REMOVED AND INSTALLED NEW HAT BEAM RAMP IAW SRM 51-40-02.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
